# SDR SWAA2024061902864

- Difficulty date: June 18, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N925WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36630
- Aircraft time: 52,432 hours, 31,765 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Exterior E Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT EXTERIOR LIGHT OUT AT L2 DOOR<[01] RELAMPED L2 DOOR EXTERIOR EMERGENCY EXIT LIGHT IAW AMM 33-51-04.
